Had sex 1/29/15 took a plan b pill I got my period on 2/15/15

Patient : Had sex 1/29/15 took a plan b pill I got my period 2/15/15....I was stupid again and had sex on 2/23/15...took another plan b had another period that lasted 3 days on 2/25-2/28..&I haven't had another period since...what's wrong?
Doctor :   Hello, Thanks for the query. Consuming emergency contraception frequently, almost 2 consecutive cycles, can cause se vere hormonal changes in the body. It can delay the cycles or even lead to an early cycle, some women even miss 2 cycles in a row. It can also cause very heavy or milder bleeding than usual.Hence emergency pills are only for occasional use. Wait for your cycles, in case you do not get them in a week's time, do a pregnancy test to rule out pregnancy. It looks more likely to be a side effect of the pill. Consult a gynecologist for regularizing your cycles. Hope this helped. Regards

Related Q&A

Q: The end of the shaft of my penis is wrinkled when flaccid and when I get an erection it takes several minutes to expa...

Q: Hi I recently had quite vigorous sex with my partner. I noticed afterwards a small tear under my foreskin on the shaf...

Q: I had a small amount of blood in some discharge yesterday evening and I had intercourse with my boyfriend this evenin...

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews